# SDR DALA2020121704135

- Difficulty date: December 17, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,313 hours, 20,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION LEVEL 2 WAS FOUND ON FLOOR STRINGERS LBL 2.90, 7.55 AND 10.45, STA 1510 AT AFT CARGO COMPARTMENT.  MAINTNENACE REPAIRED, PER SRM.
